# SDR CALA9900759

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED IN LOWER LOBE AFT CARGO BILGE AREA AT STA 1851 BETWEEN STRINGER 51L AND 51R WITH CORROSION ON STRINGERS 52L AND 51L.  THE CORRODED AREA ON FRAME WAS CLEANED AND TREATED IAW SRM 51-21-00.  THE CORRODED SECTIONS OF STRINGERS WERE REMOVED.  NEW STRINGER SECTIONS WERE INSTALLED IAW SRM 51-33-01 AND 53-10-00, FIGURE 2.
